MathSciNet Relay Station
MathSciNet bibliographic data
MR1795307 11F75 (11F60 11F67)
Gunnells, Paul E. Computing Hecke eigenvalues below the cohomological dimension. Experiment. Math. 9 (2000), no. 3, 351–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement